# SDR UIEA200600084

- Difficulty date: April 25, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 101,549 hours, 23,156 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB AND UPPER CHORD AT THE LT HORIZONTAL STABILIZER STA BL421.50.  TRIMMED OUT WEB AND UPPER CHORD CRACKS.  HFEC INSPECTED AREA, NO ADDITIONAL FINDINGS.  FABRICATED REPAIR DOUBLERS, SUPPORT ANGLES AND STRAPS.  WET INSTALLED ALL PARTS IAW BOEING MESSAGE 1-174107926 AND 1-17601239.  FORM 8100-9 ISSUED.
